University of Surrey

Test tubes in the lab Research in the ATI Dance Research

GLOBAL WELL-POSEDNESS IN UNIFORMLY LOCAL SPACES FOR THE CAHN-HILLIARD EQUATION IN R-3

Zelik, S and Pennant, J (2013) GLOBAL WELL-POSEDNESS IN UNIFORMLY LOCAL SPACES FOR THE CAHN-HILLIARD EQUATION IN R-3 COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 12 (1). pp. 461-480.

[img]
Preview
Text
1205.1403v1.pdf - ["content_typename_UNSPECIFIED" not defined]
Available under License : See the attached licence file.

Download (277kB) | Preview
[img]
Preview
PDF (licence)
SRI_deposit_agreement.pdf
Available under License : See the attached licence file.

Download (33kB) | Preview
Item Type: Article
Divisions : Faculty of Engineering and Physical Sciences > Mathematics
Authors :
AuthorsEmailORCID
Zelik, SUNSPECIFIEDUNSPECIFIED
Pennant, JUNSPECIFIEDUNSPECIFIED
Date : 1 January 2013
Identification Number : 10.3934/cpaa.2013.12.461
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Mathematics, MATHEMATICS, MATHEMATICS, APPLIED, Cahn-Hilliard equation, unbounded domains, infinite-energy solutions, SPATIALLY NONDECAYING SOLUTIONS, REACTION-DIFFUSION SYSTEMS, UNBOUNDED-DOMAINS, INERTIAL TERM, EXPONENTIAL ATTRACTORS, EVOLUTION-EQUATIONS, FRONTS
Related URLs :
Additional Information : This is an arXiv publication.
Depositing User : Symplectic Elements
Date Deposited : 07 Jan 2015 18:07
Last Modified : 17 Jan 2015 14:51
URI: http://epubs.surrey.ac.uk/id/eprint/806842

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800